Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Mrs C

Posted by sexylexy on February 16, 2004, at 17:17:46

In reply to Re: LONG lexapro support and a ?, posted by mrs c on February 13, 2004, at 21:46:15

Mrs C.
Just wanted to write a word of support. I hope all is getting better for you. Do you think this is one of those PMS things. I remember about this time last months you were having the same feelings and then they "passed". Hopefully this is one of those things but if not maybe you should up to dose.
How has your diet been. Have you been drinking more alcohol lately? Eating worse, not excercising. These things can contribute as well as weather, is it cold and gray where you are? All these can make you icky. Good luck know you are in my prayers.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sexylexy thread:109458